# SDR SWAA2024020632533

- Difficulty date: December 15, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SKIRT RUBS AGAINST SCUFF PLATE WHEN OPENING/CLOSING DOOR.<[01] REPOSITION R-2 DOOR SLIDE SKIRT; SKIRT NO LONGER RUBS AGAINST SCUFF PLATE REF BOEING 737 AMM 25-66-01-400-803;[02] VERIFIED SKIRT REPOSITION; NO RUBBING.
